Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the Lie subgroups of infinite dimensional Lie groups

Author: J. Leslie
Journal: Bull. Amer. Math. Soc. 16 (1987), 105-108
MSC (1985): Primary 17B65, 22E65
Erratum: Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 210--210
MathSciNet review: 866025
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Colombeau, Differentiation et bornologie, Thésis, U.E.R. Mathématique et Information, Université de Bordeaux, 1973. MR 450969
  • 2. H. Hogbe-Nlend, Bornologies and functional analysis, North-Holland Math. Studies no. 26, 1972. MR 346456
  • 3. J. Leslie, On finite codimensional Lie subalgebras of Diffω (M), Topology--Calculus of Variations and Applications, Marcel Dekker, New York, 1985. MR 822526
  • 4. J. Milnor, On infinite dimensional Lie groups, Preliminary draft, September 1982.
  • 5. J. Milnor, Remarks on infinite dimensional Lie groups, Proceedings of Summer School on Quantum Gravity, Les Houches 1983 (to appear). MR 830252
  • 6. H. Omori, Groups of diffeomorphisms and their subgroups, Trans. Amer. Math. Soc. 178 (1973), 85-122. MR 377975

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B65, 22E65

Retrieve articles in all journals with MSC (1985): 17B65, 22E65

Additional Information


American Mathematical Society